# SDR UIEA2020082471782

- Difficulty date: August 16, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,314 hours, 21,572 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 40C0036
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ON FLT LEG BWI-PDX FL360-50C. START UNSUCCESSFUL.  PERFORMED APU ECU BITE CHK MINI FLAG 1,2,3,48. SUSPECT APU ECU AT FAULT. R/R APU ECU (OFF PART: PN2117342-20, SN B0380) IAW AMM 49-61-05. 3 SUCCESSFUL APU STARTS. OPS CHK GOOD. NO FAULTS FOUND ON NEW ECU, THIS CLEARS DMI 132967. LP;1250872:APU COLD SOAK FAILED 3 ATTEMPTS FL 380 TAT-26. THIS RE-OPENS MDDR 132967, CAT 'C', DUE 26AUG20. LP 1160582: REMOVED AND REPLACED APU ECU UNIT IAW AMM 49-51-25. OPS CHECK GOOD. BITE CHECK GOOD. NO FAULT NOTED.
